23 May 2010
It really is not recommended cause excedrin is a pain reliever and there is already tylenol in hydrocodone. Its not like it would hurt anything but beware it can cause a headache. You will be fine otherwise and you are a different person than me it might not give you a headache.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Where can I buy Excedrin Quicktabs? Have they been discontinued?
1 answer • 17 Apr 2010
I take azor for high blood pressure daily. I have been getting headaches for the last three days: is
... it safe to take Excedrin Migraine with azor?
2 answers • 24 Apr 2010
... Strength but it cost more and the max daily dosage is different?
1 answer • 19 Feb 2013
She is prescribed them for depression, and I mistook one for an Excedrin. She keeps several different meds in a small Excedrin bottle and it looked ...
3 answers • 12 Sep 2013